# SDR SWAA100312

- Difficulty date: January 18, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 78,302 hours, 42,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
